# SDR SWIA201230644

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 35,766 hours, 51,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL ONLY REMAIN ON FOR 2 SECONDS.  (SERVICE)  REPLACED FORWARD, AFT, AND CENTER ELBP'S.  PN:  D366-04-001  SN OFF:  1118, SN OFF:  457, SN OFF:  1330
